MathSciNet Relay Station
MathSciNet bibliographic data
MR2218628 (2007g:60039) 60F15 (60G50)
Cai, Guang-Hui Strong laws for weighted sums of i.i.d. random variables. Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 29–36 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement